MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 54

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 54
Catalog Number 01.26.45.1154
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 25 august 2017 the medical affairs performed a clinical evaluation and commented as follows: total hip revision surgery in an old man ((b)(6) year-old) occurred 2 months after primary surgery.According to the report, the reason for revision is dislocation.The antero-posterior position of the femoral stem looks suboptimal.Batch reviews performed on 04 september 2017.Lot 168187: (b)(4) items manufactured and released on 28 march 2017.Expiration date: 2022-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup flat pe hc liner ø 32 / e, code 01.26.3244hct, lot.167566 (k103352) lot 167566: (b)(4) items manufactured and released on 25 january 2017.Expiration date: 2022-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 32 size xl +7, code 01.25.024, lot.164844 (k072857) (b)(4) items manufactured and released on 11 october 2016.Expiration date: 2021-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to hip luxation.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6851064
Report Number3005180920-2017-00507
Device Sequence Number684400
Product Code LZO
UDI-Device Identifier07630030807909
UDI-Public07630030807909
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Catalogue Number01.26.45.1154
Device Lot Number168187
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight70